# SDR P5CA9801250

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT FLYING DOOR LOWER SECTION ALONG LOWER EDGE OF ITS INNER SURFACE AROUND BOLD HEADS.  REMOVED AND REPLACED FASTENERS AND CLEANED AREAS IAW SRM 51-30-02.
